Jared Bronski
Jared Bronski
Verified email at
Cited by
Cited by
Bose-Einstein condensates in standing waves: The cubic nonlinear Schrödinger equation with a periodic potential
JC Bronski, LD Carr, B Deconinck, JN Kutz
Physical Review Letters 86 (8), 1402, 2001
Stability of repulsive Bose-Einstein condensates in a periodic potential
JC Bronski, LD Carr, B Deconinck, JN Kutz, K Promislow
Physical Review E 63 (3), 036612, 2001
Stability of attractive Bose-Einstein condensates in a periodic potential
JC Bronski, LD Carr, R Carretero-González, B Deconinck, JN Kutz, ...
Physical Review E 64 (5), 056615, 2001
Arrangement of apolipoprotein AI in reconstituted high-density lipoprotein disks: an alternative model based on fluorescence resonance energy transfer experiments
MA Tricerri, AK Behling Agree, SA Sanchez, J Bronski, A Jonas
Biochemistry 40 (16), 5065-5074, 2001
Soliton dynamics in a potential
JC Bronski, RL Jerrard
Mathematical Research Letters 7 (3), 329-342, 2000
Semiclassical eigenvalue distribution of the Zakharov-Shabat eigenvalue problem
JC Bronski
Physica D: Nonlinear Phenomena 97 (4), 376-397, 1996
The modulational instability for a generalized Korteweg–de Vries equation
JC Bronski, MA Johnson
Archive for rational mechanics and analysis 197, 357-400, 2010
Fully synchronous solutions and the synchronization phase transition for the finite-N Kuramoto model
JC Bronski, L DeVille, M Jip Park
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (3), 2012
Soliton perturbations and the random Kepler problem
FK Abdullaev, JC Bronski, G Papanicolaou
Physica D: Nonlinear Phenomena 135 (3-4), 369-386, 2000
Uncertainty estimates and L2 bounds for the Kuramoto–Sivashinsky equation
JC Bronski, TN Gambill
Nonlinearity 19 (9), 2023, 2006
An index theorem for the stability of periodic travelling waves of Korteweg–de Vries type
JC Bronski, MA Johnson, T Kapitula
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 141 (6 …, 2011
Modulational instability in equations of KdV type
JC Bronski, VM Hur, MA Johnson
New approaches to nonlinear waves, 83-133, 2016
Spectral theory for dynamics on graphs containing attractive and repulsive interactions
JC Bronski, L DeVille
SIAM Journal on Applied Mathematics 74 (1), 83-105, 2014
Modulational stability of plane waves in nonreturn-to-zero communications systems with dispersion management
JC Bronski, JN Kutz
Optics letters 21 (13), 937-939, 1996
Numerical simulation of the semi-classical limit of the focusing nonlinear Schrödinger equation
JC Bronski, JN Kutz
Physics Letters A 254 (6), 325-336, 1999
Small ball constants and tight eigenvalue asymptotics for fractional Brownian motions
JC Bronski
Journal of Theoretical Probability 16 (1), 87-100, 2003
An instability index theory for quadratic pencils and applications
J Bronski, MA Johnson, T Kapitula
Communications in Mathematical Physics 327, 521-550, 2014
On the modulation equations and stability of periodic generalized Korteweg–de Vries waves via Bloch decompositions
MA Johnson, K Zumbrun, JC Bronski
Physica D: Nonlinear Phenomena 239 (23-24), 2057-2065, 2010
Semiclassical behavior in the NLS equation: Optical shocks-focusing instabilities
JC Bronski, DW McLaughlin
Singular Limits of Dispersive Waves, 21-38, 1994
Observation of the breakup of a prechirped N-soliton in an optical fiber
D Krylov, L Leng, K Bergman, JC Bronski, JN Kutz
Optics letters 24 (17), 1191-1193, 1999
The system can't perform the operation now. Try again later.
Articles 1–20